| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 17-20


M. Shokry, Y. Y. Yousif
      Pre-topology generated by the short path problems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 805-820.

H. M. Aly, H. Z. Muhammed
      Estimation of the bivariate generalized linear failure rate distribution parameters under random censoring
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 821-837.

P. Srivastava, A. J. Wahidi
      Certain generating functions for partial Mock theta functions of order two and order ten
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 839-848.

I. B. Bapna, N. Mathur
      Application of fractional calculus in statistics
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 849-856.

P. R. Deshmukh, A. S. Gudadhe
      Fractional quaternion Laplace transform and convolution
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 857-863.

S. Ranganayaki, P. Vasanthi, R. Kasthuri, C. V. Seshaiah
      Multi-objective fuzzy inventory model with storage space and production cost constraints via Karush-Kuhn-Tucker conditions approach
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 865-871.

N. Faried, S. Hamdy
      Fixed point theorems for K+1 weakly compatible mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 873-879.

P. K. Ray
      Curious congruences for balancing numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 881-889.

M. L. Diviccaro
      Continuous multifunctions in posets with minimum fixed point
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 891-895.

E. A. Youness, I. M. Mekawy
      A study on fuzzy complex linear programming problems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 897-908.

V. Narayan Mishra, L. Narayan Mishra
      Trigonometric approximation of signals (functions) in L_p-norm
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 909-918.

H. Wosoughi
      On hypersurface of special Finsler spaces admitting metric like tensor field
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 919-928.

H. O. Bakodah
      Some modifications of Adomian decomposition method applied to nonlinear system of Fredholm integral equations of the second kind
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 929-942.

K. Usha, N. Nithyapriya, R. Ramanarayanan
      Probabilistic analysis of storage systems with random sales time depending on production
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 943-951.

M. S. Mahadeva Naika, S. Chandankumar, K. Sushan Bairy
      On some new identities for Ramanujan's cubic continued fraction
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 953-962.

S. P. Missier, V. H. Raj
      g*\Lambda closed sets in topological space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 963-974.

S. Ranjeth Kumar, Loganathan, M. Peer Mohamed
      Fixed point theorems using reciprocal continuity in 2 non Archimedean Menger PM-spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 975-985.

H. J. A. Hussein, R. H. Buti
      Some applications of fractional calculus of a class of k–uniformly convex functions and related class
      of k–starlike functions defined by integral operator I
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 987-993.

Prathima J., T.M. Vasudevan Nambisan
      Some theorems on multiple A-function transform
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 17-20, 995-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |